Minimal inequalities and subadditive duality

Bachem, Achim and Schrader, Rainer (1980) Minimal inequalities and subadditive duality.
Published in: SIAM Journal on Control and Optimization Vol. 18 (4). pp. 437-443. ISSN 0363-0129


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:37
Last Modified: 30 Jun 2014 12:37
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/718